# SDR SWAA011345

- Difficulty date: May 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 47,074 hours, 39,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT BS 727E+17, STR 21L. REPAIRED SKIN PER SWA RA.
